Tylenol Extra Strength EZ

Get fast relief of headaches, aches and pain, and fever with Tylenol Extra Strength 500mg EZTABS that are tough on pain, but gentle on your stomach. Containing 500 milligrams of acetaminophen in each tablet, Tylenol Extra Strength offers fast and effective relief of pain and fever. These easy-to-swallow tablets act quickly to provide effective relief of headache, tension headache, mild to moderate migraine pain; pain of mild to moderate arthritis pain, minor muscle sprains and strains, menstrual cramps and aches and pains due to cold and flu. Fast, effective relief of headaches, aches and pain, and fever Tough on pain, easy on your stomach Contains the pain reliever/fever reducer acetaminophen Extra Strength Formula Easy-to-swallow tablets Medicinal Ingredients (per tablet): Acetaminophen 500 mg. Non-Medicinal Ingredients: Carnauba wax, cellulose, corn starch, FD&C Red #40, FD&C Yellow #6, hypromellose, iron oxide black, polyethylene glycol, polysorbate 80, povidone, sodium starch glycolate, stearic acid, sucralose, titanium dioxide. Caution: Keep out of the reach of children. Do not use with other drugs containing acetaminophen. Use the smallest effective dose. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Consult a doctor if your symptoms last for more than five days, or fever lasts more than three days. Ask a doctor or pharmacist before use if you are pregnant or breastfeeding; have chronic alcoholism; have a serious liver or kidney disease; use any other medications, including natural health products, prescription drugs, salicylates, or other pain and fever relief medications.
Passer aux informations produits
1 sur 1

Tylenol Extra Strength EZ

Get fast relief of headaches, aches and pain, and fever with Tylenol Extra Strength 500mg EZ TABS that are tough on pain, but gentle on your stomach.
2 Options disponibles
$12.99
$17.49
Remboursement facile et gratuit
Remboursement facile et gratuit

Fast, effective relief of headaches, aches and pain, and fever

Tough on pain, easy on your stomach

Contains the pain reliever/fever reducer acetaminophen

Extra Strength Formula

Easy-to-swallow tablets

Medicinal Ingredients (per tablet): Acetaminophen 500 mg. Non-Medicinal Ingredients: Carnauba wax, cellulose, corn starch, FD&C Red #40, FD&C Yellow #6, hypromellose, iron oxide black, polyethylene glycol, polysorbate 80, povidone, sodium starch glycolate, stearic acid, sucralose, titanium dioxide.
Directions: Do not take more than directed (see liver warnings). Adults and children 12 years and older: Take 1 tablet every 4-6 hours If pain or fever does not improve after 1 tablet, take 2 tablets at next dose. Do not take more than 4000 mg (8 tablets) in 24 hour. Keep out of the reach of children. Do not use with other drugs containing acetaminophen. Use the smallest effective dose. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Consult a doctor if your symptoms last for more than five days, or fever lasts more than three days. Ask a doctor or pharmacist before use if you are pregnant or breastfeeding; have chronic alcoholism; have a serious liver or kidney disease; use any other medications, including natural health products, prescription drugs, salicylates, or other pain and fever relief medications.

Get fast relief of headaches, aches and pain, and fever with Tylenol Extra Strength 500mg EZTABS that are tough on pain, but gentle on your stomach. Containing 500 milligrams of acetaminophen in each tablet, Tylenol Extra Strength offers fast and effective relief of pain and fever. These easy-to-swallow tablets act quickly to provide effective relief of headache, tension headache, mild to moderate migraine pain; pain of mild to moderate arthritis pain, minor muscle sprains and strains, menstrual cramps and aches and pains due to cold and flu.

  • Fast, effective relief of headaches, aches and pain, and fever

  • Tough on pain, easy on your stomach

  • Contains the pain reliever/fever reducer acetaminophen

  • Extra Strength Formula

  • Easy-to-swallow tablets

Medicinal Ingredients (per tablet): Acetaminophen 500 mg.

Non-Medicinal Ingredients: Carnauba wax, cellulose, corn starch, FD&C Red #40, FD&C Yellow #6, hypromellose, iron oxide black, polyethylene glycol, polysorbate 80, povidone, sodium starch glycolate, stearic acid, sucralose, titanium dioxide.

Caution: Keep out of the reach of children. Do not use with other drugs containing acetaminophen. Use the smallest effective dose. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Consult a doctor if your symptoms last for more than five days, or fever lasts more than three days. Ask a doctor or pharmacist before use if you are pregnant or breastfeeding; have chronic alcoholism; have a serious liver or kidney disease; use any other medications, including natural health products, prescription drugs, salicylates, or other pain and fever relief medications.

Tout médicament ou produit de santé naturel peut causer des effets indésirables sérieux ou des interactions avec d’autres médicaments. Lire attentivement les instructions, mises en garde et dépliants fournis par le fabricant et consulter votre pharmacien lors de l’achat de tels médicaments ou produits de santé naturels. Toujours tenir les médicaments et produits de santé naturels hors de la portée des enfants.

Avez-vous des questions ou besoin d'aide ?

Notre équipe de pharmaciens est là pour vous aider à chaque étape du processus - même si vous n'avez pas encore de compte avec nous!